哈密顿线图的一个充分条件  被引量:4

A Sufficient Condition for Hamiltonian Line Graphs

在线阅读下载全文

作  者:赵连昌[1] 刘春峰 

机构地区:[1]东北工学院 [2]锦州师范专科学校

出  处:《曲阜师范大学学报(自然科学版)》1989年第4期15-20,共6页Journal of Qufu Normal University(Natural Science)

基  金:冶金部科学基金

摘  要:本文得到如下结果:设G是几乎无桥P≥2阶简单连通图,且G(?)K_(1,p-1),若对任意相距为1的两边e_0和e_1,d(e_0)+d(e_1)≥2P-5,则G有一个D一闭迹,从而G的线图L(G)是哈密尔顿的。For each edge e=uv of a graph G, let d(e)=d(u)+d(v) where d(u) and d(v) are the degrees of the vertices u and v respectively. The main result is as follows: Let G be a simple connected, almost bridgeless graph of order P≥2, G(?) K_(1,p-1).If d(e_1)+d(e_2)≥2p—5 for each pair of edges e_1 and e_2 such that the distance between e_1 and e_2 is 1,then the line graph L(G) of G has Hamiltoni an cycle, i.e.,G is a Hamiltonian line graph.

关 键 词:哈密尔顿线图 充分条件 

分 类 号:N[自然科学总论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象